# SDR SWAA2013110722027

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 52,412 hours, 41,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  R & R SLIDE IAW MT.
